An Analytic Inversion Formula for a Radon Transform on a Class of Cones

C. Tarpau*, Javier Cebeiro, Mai K. Nguyen, Geneviève Rollet, Laurent Dumas

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Since the works of Radon and Cormack on the classical Radon transform on straight lines, several generalizations involving integrations on conical surfaces have been studied. In this article, we introduce a new family of conical surfaces with arbitrary vertices of the space and axes through the origin and study the corresponding Radon transform. We derive its analytical inversion in two and three dimensions.

Original languageEnglish
Pages (from-to)73-83
Number of pages11
JournalEurasian Journal of Mathematical and Computer Applications
Issue number3
Publication statusPublished - 2022


  • Analytical inversion
  • Generalized radon transforms
  • Image reconstruction
  • Inverse problems

ASJC Scopus subject areas

  • Information Systems
  • Modelling and Simulation
  • Mathematical Physics
  • Computer Science Applications
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'An Analytic Inversion Formula for a Radon Transform on a Class of Cones'. Together they form a unique fingerprint.

Cite this